|My new regiment
Jul 31, 2008
I am having a very hard time getting used to this treatment. I am on 3TC 300mg ounce a day, Isentress 400mg twice a day,Selzentry 600mg twice a day, and Intelence 200mg twice a day. I also take zipiclone to sleep 3.5 mg @ night and about 2.00 mg a day in divided doses 05mg for anxiety. I have been HIV since July 1987 and I am running out of options about treatment.The only one I haven't tried yet is Prezista but I am highly allergic to sulfa base drugs. My symptoms are wanting to faint and have mini seizure from time to time. All blood work is OK. VL 74000 cd4 270 @11.20% I have been on this regiment for five weeks and waiting for results. Do you know any other patients with similar combo and sid effects. thank you, Alain.
Response from Dr. McGowan
We have had patients on combinations that include Isentress, Intelence and Selzentry. The combination is generally well tolerated and since you have been on it for 5 weeks, you should have experienced most of the worst of the early side effects including potential for rashes, etc. Maintaining strict adherence with this regimen is very important since drug-resistance is possible if the virus is not fully suppressed.
Good luck with your follow-up blood test.
- Is Pain In Penis A Sign Of Acute HIV Infection?
- Is Thrush An Early Sign Of HIV?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.